# SDR 2006FA0000969

- Difficulty date: September 27, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Aircraft: N16SC
- Make and model: Piper PA-31
- Aircraft serial: 31639
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: A23D04
- Condition: Leaking
- Location: Heater
- Part time: 750 hours
- Component: Heater, Janitrol
- Component part number: B3040D39D59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND FUEL LEAKING AROUND DIAPHRAGM JOINT.  PART MADE BY DURING FIRST QUARTER OF 2001.  PN A23D04, 7.5 PSI, 24 VOLT.  (K)
